# SDR CA181015014

- Difficulty date: October 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,871 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 101364046187
- Condition: Corroded
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLE SHOOTING FOUND OUT THAT BUS BAR WAS CORRODED AND NOT MAKING PROPER CONTACTS WHEN GPU IS ATTACHED.  BUS BAR WAS REPLACED ALONG WITH RECEPTACLE FOR FIX.  SYSTEM CHECKED SERVICEABLE AND AIRCRAFT WAS RELEASED FOR SERVICE. (TC# 20181015014)
